# SDR ASOA20130114005R

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 31,932 hours, 24,074 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 846
- Condition: Faulty
- Location: Wheel Speed
- Part time: 33,790 hours, 25,630 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON LANDING ROLLOUT-BRAKING WAS ALMOST NIL UNTIL 100KTS, THEN NORMAL BRAKE RESPONSE CAME BACK TO NORMAL.  MX R & R NR 2 WHEEL SPEED TRANSDUCER WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
